Volume 2, Number 1
Previous Issue Next Issue

Hongyu Liu, Masahiro Yamamoto & Jun Zou

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 1-17.

Preview Full PDF 413 2230 Abstract

Habib Ammari, Anastasia Kozhemyak & Darko Volkov

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 18-42.

Preview Full PDF 441 2225 Abstract

Xiao-Yong Zhang, Ben-Yu Guo & Yu-Jian Jiao

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 43-64.

Preview Full PDF 435 2145 Abstract

Lin-Bo Zhang

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 65-89.

Preview Full PDF 497 2285 Abstract

Xinghua Song & Falai Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 90-99.

Preview Full PDF 410 2077 Abstract

R. Mythili Priyadharshini & N. Ramanujam

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 100-118.

Preview Full PDF 405 2037 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard